Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 27, NWS Philadelphia/Mount Holly

March 21, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 21, 2010, 3:49 AM EDT. It took effect at Mar 22, 2010, 12:00 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2010, 3:49 AM EDT (07:49 UTC)
In effect from
Mar 22, 2010, 12:00 PM EDT
Expired
Mar 23, 2010, 3:14 PM EDT
In force
27 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WHUS71 KPHI 210750
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT SUN MAR 21 2010

ANZ430-431-452>455-211600-
/O.NEW.KPHI.SC.Y.0027.100322T1200Z-100324T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 AM EDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 8 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 8 PM EDT
TUESDAY. 

A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH FROM
THE WEST ON MONDAY. A TIGHTENING PRESSURE GRADIENT WILL PRODUCE
STRONGER SOUTHERLY WINDS PRODUCING FREQUENT SMALL CRAFT ADVISORY
CRITERIA GUSTS ON MONDAY. ONCE THE COLD FRONT MOVES THROUGH ON
TUESDAY, WINDS WILL SHIFT TO THE WEST AND CONTINUE TO GUST TO SCA
CRITERIA WITH HIGHER SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HEAVENER
8 follow-up statements
908 
WHUS71 KPHI 211433
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 AM EDT SUN MAR 21 2010

ANZ430-431-452>455-212100-
/O.CON.KPHI.SC.Y.0027.100322T1200Z-100324T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1033 AM EDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
8 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 8 PM
EDT TUESDAY. 

A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH
FROM THE WEST ON MONDAY. A TIGHTENING PRESSURE GRADIENT WILL
BRING SOUTHERLY WINDS WITH FREQUENT SMALL CRAFT ADVISORY CRITERIA
WIND GUSTS BY MONDAY AFTERNOON. SEAS WILL ALSO BUILD BY LATE MONDAY.
ONCE THE COLD FRONT MOVES THROUGH ON TUESDAY, WINDS WILL SHIFT TO
THE WEST BUT WINDS AND SEAS WILL REMAIN HIGH THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
859 
WHUS71 KPHI 211950
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT SUN MAR 21 2010

ANZ450-451-220900-
/O.EXB.KPHI.SC.Y.0027.100322T2300Z-100324T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
350 PM EDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM MONDAY TO 8 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM MONDAY TO 8 PM EDT
TUESDAY.

LOW PRESSURE APPROACHING FROM THE TENNESSEE VALLEY WILL CROSS THE
MID ATLANTIC REGION MONDAY NIGHT AND TUESDAY AND THEN HEAD OFF TO
THE NORTHEAST TUESDAY NIGHT INTO WEDNESDAY. A TIGHTENING PRESSURE
GRADIENT WILL BRING SOUTHERLY WINDS WITH SMALL CRAFT ADVISORY
CRITERIA WIND GUSTS AND BUILDING SEAS LATE MONDAY INTO TUESDAY.
ONCE THE LOW MOVES OFF TO THE NORTHEAST, WINDS WILL SHIFT TO THE
NORTHWEST, BUT WILL REMAIN GUSTY WELL INTO WEDNESDAY. SEAS WILL
ALSO REMAIN HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-452>455-220900-
/O.EXT.KPHI.SC.Y.0027.100322T1600Z-100324T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON MONDAY TO 8 PM
EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON MONDAY TO
8 PM EDT TUESDAY. 

LOW PRESSURE APPROACHING FROM THE TENNESSEE VALLEY WILL CROSS THE
MID ATLANTIC REGION MONDAY NIGHT AND TUESDAY AND THEN HEAD OFF TO
THE NORTHEAST TUESDAY NIGHT INTO WEDNESDAY. A TIGHTENING PRESSURE
GRADIENT WILL BRING SOUTHERLY WINDS WITH SMALL CRAFT ADVISORY
CRITERIA WIND GUSTS AND BUILDING SEAS MONDAY AFTERNOON INTO
TUESDAY. ONCE THE LOW MOVES OFF TO THE NORTHEAST, WINDS WILL SHIFT
TO THE NORTHWEST, BUT WILL REMAIN GUSTY WELL INTO WEDNESDAY. SEAS
WILL ALSO REMAIN HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
808 
WHUS71 KPHI 220746
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 AM EDT MON MAR 22 2010

ANZ430-431-452>455-222100-
/O.CON.KPHI.SC.Y.0027.100322T1600Z-100324T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 AM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EDT TUESDAY. 

LOW PRESSURE APPROACHING FROM THE TENNESSEE VALLEY WILL CROSS THE
MID ATLANTIC REGION TONIGHT AND TUESDAY AND THEN HEAD OFF TO THE
NORTHEAST TUESDAY NIGHT INTO WEDNESDAY. A TIGHTENING PRESSURE
GRADIENT WILL BRING GUSTY SOUTHERLY AND BUILDING SEAS TODAY INTO
TUESDAY. ONCE THE LOW MOVES OFF TO THE NORTHEAST, WINDS WILL SWING
AROUND TO THE NORTHWEST, REMAINING GUSTY WELL INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-222100-
/O.CON.KPHI.SC.Y.0027.100322T2300Z-100324T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
346 AM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 8 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 8 PM EDT TUESDAY. 

LOW PRESSURE APPROACHING FROM THE TENNESSEE VALLEY WILL CROSS THE
MID ATLANTIC REGION TONIGHT AND TUESDAY AND THEN HEAD OFF TO THE
NORTHEAST TUESDAY NIGHT INTO WEDNESDAY. A TIGHTENING PRESSURE
GRADIENT WILL BRING GUSTY SOUTHERLY AND BUILDING SEAS THIS AFTERNOON
INTO TUESDAY. ONCE THE LOW MOVES OFF TO THE NORTHEAST, WINDS WILL
SWING AROUND TO THE NORTHWEST, REMAINING GUSTY WELL INTO
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
355 
WHUS71 KPHI 221607
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 PM EDT MON MAR 22 2010

ANZ430-431-452>455-230015-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-100324T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1207 PM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

LOW PRESSURE APPROACHING FROM THE TENNESSEE VALLEY WILL CROSS THE
MID ATLANTIC REGION TONIGHT AND TUESDAY AND THEN HEAD OFF TO THE
NORTHEAST TUESDAY NIGHT INTO WEDNESDAY. A TIGHTENING PRESSURE
GRADIENT WILL BRING GUSTY SOUTHERLY AND BUILDING SEAS TODAY INTO
TUESDAY. ONCE THE LOW MOVES OFF TO THE NORTHEAST... WINDS WILL
SWING AROUND TO THE NORTHWEST... REMAINING GUSTY WELL INTO
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-230015-
/O.CON.KPHI.SC.Y.0027.100322T2300Z-100324T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1207 PM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 8 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 8 PM EDT TUESDAY. 

LOW PRESSURE APPROACHING FROM THE TENNESSEE VALLEY WILL CROSS THE
MID ATLANTIC REGION TONIGHT AND TUESDAY AND THEN HEAD OFF TO THE
NORTHEAST TUESDAY NIGHT INTO WEDNESDAY. A TIGHTENING PRESSURE
GRADIENT WILL BRING GUSTY SOUTHERLY AND BUILDING SEAS THIS
AFTERNOON INTO TUESDAY. ONCE THE LOW MOVES OFF TO THE NORTHEAST...
WINDS WILL SWING AROUND TO THE NORTHWEST... REMAINING GUSTY WELL
INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
125 
WHUS71 KPHI 221929
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT MON MAR 22 2010

ANZ430-431-450>455-230330-
/O.EXT.KPHI.SC.Y.0027.000000T0000Z-100325T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 PM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

A LOW PRESSURE SYSTEM OVER NORTHERN WEST VIRGINIA WILL MOVE 
NORTHEAST AND PASS ACROSS NORTHERN PENNSYLVANIA AND NEW JERSEY LATE 
TONIGHT AND THROUGH SOUTHERN NEW ENGLAND ON TUESDAY. AS THE LOW
MOVES THROUGH AND STRENGTHENS TO OUR NORTHEAST, IT WILL HELP TO
INCREASE WINDS ACROSS THE WATERS AND BUILD SEAS AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
320 
WHUS71 KPHI 221934
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT MON MAR 22 2010

ANZ430-431-450>455-231000-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-100325T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
334 PM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

A LOW PRESSURE SYSTEM OVER NORTHERN WEST VIRGINIA WILL MOVE
NORTHEAST AND PASS ACROSS NORTHERN PENNSYLVANIA AND NEW JERSEY
LATE TONIGHT AND THROUGH SOUTHERN NEW ENGLAND ON TUESDAY. AS THE
LOW MOVES THROUGH AND STRENGTHENS TO OUR NORTHEAST... IT WILL
HELP TO INCREASE WINDS ACROSS THE WATERS AND BUILD SEAS AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
128 
WHUS71 KPHI 230841
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 AM EDT TUE MAR 23 2010

ANZ430-431-450>455-232100-
/O.CON.KPHI.SC.Y.0027.000000T0000Z-100325T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
441 AM EDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE WATERS TODAY AND THEN
MOVE OFF TO THE NORTHEAST TONIGHT. AS THE LOW MOVES THROUGH AND
STRENGTHENS TO OUR NORTHEAST... IT WILL HELP TO INCREASE WINDS
ACROSS THE WATERS AND BUILD SEAS AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
719 
WHUS71 KPHI 231914
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT TUE MAR 23 2010

ANZ430-431-450>455-240315-
/O.UPG.KPHI.SC.Y.0027.000000T0000Z-100325T0000Z/
/O.NEW.KPHI.GL.W.0014.100323T1914Z-100325T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
314 PM EDT TUE MAR 23 2010

...GALE WARNING IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

AS AN AREA OF LOW PRESSURE MOVES TO OUR NORTHEAST TONIGHT INTO
WEDNESDAY, IT WILL STRENGTHEN, INCREASING WINDS ACROSS THE WATERS
AND BUILD SEAS AS WELL. WINDS ARE EXPECTED TO GUST AROUND 35 TO 40
KNOTS TONIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ROBERTSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 3:46 AM EDT, 3 minutes earlier.

Area forecast discussion, Mar 21, 3:46 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 AM EDT SUN MAR 21 2010

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE REGION FOR ONE MORE DAY AND DRY
WEATHER AND VERY WARM TEMPERATURES ARE IN STORE AGAIN. THE HIGH
WILL MOVE TO THE EAST TONIGHT. AN AREA OF LOW PRESSURE DEVELOPING
OVER THE LOWER MISSISSIPPI VALLEY WILL APPROACH THE REGION TONIGHT
AND MOVE ACROSS THE AREA ON MONDAY, BRINGING RAIN. THE LOW WILL
MOVE AWAY ON TUESDAY. HIGH PRESSURE WILL THEN BUILD BACK IN FOR
WEDNESDAY AND THURSDAY. A COLD FRONT AND SURFACE LOW WILL BRING
ANOTHER CHANCE OF RAIN TO THE AREA BY FRIDAY.

&&

.NEAR TERM /THROUGH 6 PM THIS EVENING/...
ANOTHER GENLY NICE DAY IS IN STORE FOR THE REGION, AS HIGH
PRESSURE MAINTAINS ITS GRIP FOR ONE MORE DAY. THERE WILL BE MORE
IN THE WAY OF CLOUDS AND AS A RESULT TEMPS WILL BE A BIT COOLER,
BUT STILL WAY ABV NORMAL FOR THIS TIME OF YEAR. MOS GUID LOOKS
REASONABLE AND WAS GENLY FOLLOWED. HIGH TEMPS WILL BE IN THE 60S
IN MANY AREAS, WITH SOME LOCATIONS TOUCHING OR EXCEEDING 70 DEGREES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
TONIGHT LOOKS TO BE MAINLY QUIET WX WISE, IN ADVANCE OF THE NEXT
STORM WHICH WILL BE TAKING SHAPE ACRS THE LWR MS VLY. THIS LOW
WILL REACH THE OH VLY THIS EVENING AND THEN MOVE TWD THE MID-ATLC
ON MONDAY. ATTM, IT LOOKS AS IF MOST, IF NOT ALL, OF THE RAIN WILL
HOLD OFF UNTIL AFTER DAYBREAK ON MONDAY. THE PRECIP SHOULD BEGIN
DURING THE MORNING HOURS ON MONDAY AND AND BECOME STEADIER AND
HEAVIER DURING THE EVENING AND OVERNIGHT HOURS AS A DECENT S/WV IS
PROGGED TO MOVE THROUGH. THERE IS SOME DECENT OMEGA, AND A WMFNT
NEARBY, BUT THE LLJ IS ONLY AROUND 40 OR SO KTS. OF COURSE, WITH
THE UPR LOW APPROACHING OVERNIGHT, THERE WILL BE ABUNDANT COLD,
UNSTABLE AIR ALOFT. SO, WILL KEEP THE MENTION OF THUNDER IN THE
FCST, MAINLY OVER SRN AREAS, WHICH PUTS US IN VERY GOOD AGREEMENT
WITH THE SPC OUTLOOK.

AT THIS TIME, IT LOOKS LIKE THE HEAVIEST RAIN AND HIGHEST QPF
WOULD BE IN NRN PORTIONS OF THE REGION. LATEST QPF GENLY HAS
BETWEEN 1/4 AND 1/2 INCH ACRS MUCH OF THE DELMARVA AND SRN NJ. 1/2
TO 1 INCH ACRS THE I-95 CORRIDOR AND 1 TO 1.5 INCHES ACRS NRN NJ
AND NERN PA. THE MDLS HAVE TRENDED A BIT DOWNWARD THIS RUN, BUT IT
MAY NOT MATTER, ESPECIALLY ACRS NRN NJ WHERE RIVERS AND STREAMS
ARE STILL RUNNING HIGH FROM LAST WEEK'S STORM. SINCE THE HEAVIEST
RAIN LOOKS TO OCCUR MONDAY NIGHT, WILL HOLD OFF ON ANY WATCHES.
HOWEVER, IF THE CURRENT NUMBERS STILL HOLD ACRS NORTHERN AREAS, A
FLOOD WATCH WOULD BECOME NECESSARY FOR A PORTION OF THE REGION.

THE MDLS ARE NOW LESS ROBUST FOR TUESDAY, WITH VIRTUALLY ALL OF
THE GUID NOW ENDING THE PRECIP AND IMPROVING THINGS AFTER THE
MORNING HOURS. THE ONLY EXCEPTION IS THE ECMWF, WHICH CONTINUES TO
KEEP THINGS ONGOING INTO LATER TUESDAY OR TUESDAY NIGHT. IF THE
ECMWF WERE CORRECT, POPS WOULD HAVE TO BE RAISED ON
TUESDAY/TUESDAY NIGHT.  TUESDAY STILL LOOKS RELATIVELY CLOUDY
THOUGH, BUT OF COURSE WITH THE SPRING SUN, IF THERE ARE SOME
BREAKS, THAT WILL HAVE A POSITIVE EFFECT ON TEMPS. FOR NOW WILL GO
WITH THE MOS GUID.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THERE COULD BE SOME SHOWERS BEHIND THE LOW ON TUESDAY NIGHT, BUT
THEN HIGH PRESSURE BUILDS IN FOR WED AND THU, BRING DRY AND WARM
(ALBEIT NOT AS WARM AS IT HAS BEEN) WX. BY THURSDAY NIGHT INTO
FRIDAY, A LOW MOVES ACRS SERN CANADA AND A CDFNT EXTENDING SWD
FROM IT WILL APPROACH THE REGION. THIS FRONT, COUPLED WITH A LOW
ACRS THE LOWER MS VLY WILL BRING ANOTHER CHC OF RAIN FRIDAY.
CURRENT GUIDANCE, WITH THE EXCEPTION OF THE ECMWF,  INDICATES THE
BEST CHCS MAY BE OVER SRN AREAS. THE EC BRINGS THE SLUG OF PRECIP
FURTHER N. HOWEVER, WE HAVE SEVERAL DAYS TO SEE HOW THE MDLS TREND
WITH THIS SYS, BUT WILL LEAVE CHC POPS FOR NOW.  HIGH PRES THEN
BUILDS IN FOR SAT.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS STILL IN PLACE AND WILL REMAIN SO THROUGHOUT THE
REMAINDER OF THE WEEKEND, EXCEPT THAT SOME LIGHT FOG OR HAZE COULD
FORM AROUND MIV THIS MORNING. THE VSBY RESTRICTION WILL ONLY BE A
TEMPORARY ISSUE AND SHOULD MIX OUT BY LATE MORNING.

LATE IN THE EVENING ON SUNDAY WE START TO SEE INCREASING CLOUDS WITH
LOWERING DECKS...MAINLY BROKEN BECOMING OVERCAST ALTHOUGH STILL VFR
CIGS. THERE MAY BE A BRIEF PERIOD IN THE MORNING ON MONDAY WITH SOME
MINOR VSBY RESTRICTIONS ACROSS ALL THE TAF SITES AS A LOW PRESSURE
SYSTEM NEARS THE REGION FROM THE WEST. VSBY RESTRICTIONS SHOULD LIFT
BY LATE MORNING, BUT WITH THE LOW PRESSURE AND ITS ASSOCIATED COLD
FRONT SWINGING THROUGH THE SKIES WILL THICKEN AND LOWER
SUBSTANTIALLY TO MVFR CONDITIONS. RAIN WITH POSSIBLY EMBEDDED
THUNDERSTORMS WILL BE PERSISTENT THROUGHOUT THE DAY.

OUTLOOK...
CIGS WILL REMAIN DOWN MONDAY THROUGH MOST OF THE DAY ON TUESDAY
BEFORE THE STRONG COLD FRONT MAKES ITS WAY COMPLETELY THROUGH THE
AREA. THE SHOWERS WILL LIKELY CONTINUE THROUGH TUESDAY BEFORE THE
LOW PRESSURE MAKES ITS WAY FAR ENOUGH TO THE EAST OF THE REGION.
HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR THE MIDDLE AND
LATTER PARTS OF THE WEEK, BRINGING A RETURN TO FAIR WEATHER AND VFR
FLYING CONDITIONS.

&&

.MARINE...
QUIET CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEKEND
BEFORE THE HIGH PRESSURE, THAT PROVIDED THE TRANQUIL WEATHER, PULLS
FURTHER TO THE EAST. A LOW PRESSURE SYSTEM WITH AN ASSOCIATED COLD
FRONT NEARS LATER ON MONDAY PROVIDING OUR WATERS WITH ANOTHER ROUND
OF RAIN WITH THE POSSIBILITY OF EMBEDDED THUNDERSTORMS. WITH THE LOW
APPROACHING AND THE PRESSURE GRADIENT TIGHTENING THE WINDS AND WAVES
WILL BE ON THE INCREASE FROM SOUTH TO NORTH. STILL BEING A FEW
PERIODS AWAY FROM THE ONSET OF SCA CRITERIA, THE FLAGS HAVE ONLY
BEEN RAISED ON THE SOUTHERN WATERS AND THE ENTIRE BAY, ALTHOUGH THEY
WILL MORE THAN LIKELY BE EXTENDED FURTHER NORTH AT A LATER TIME.

THERE MAY BE A LULL IN THE ACTION, WITH THE WINDS THAT IS, ON
TUESDAY WITH THE LOW PRESSURE DIRECTLY OVERHEAD. ONCE THE LOW PASSES
TO THE EAST, WINDS WILL AGAIN PICK UP OUT OF THE WEST NORTHWEST WITH
GUSTS POSSIBLY EXCEEDING SCA CONDITIONS STILL AS THE PRESSURE
GRADIENT TIGHTENS AGAIN WITH HIGH PRESSURE BUILDING IN BEHIND THE
DEPARTING LOW. SEAS SHOULD START TO RELAX FROM SOUTH TO NORTH LATER
IN THE WEEK WHEN THE HIGH COMPLETELY SETTLES OVER OUR WATERS.

&&

.HYDROLOGY...
MANY THANKS TO THE HAS FORECASTER AT MARFC FOR RUNNING A CONTINGENCY
WHAT IF SCENARIO FOR US. WE RAN A BASINWIDE AVERAGE OF 1.75 INCHES
OF RAIN IN 18 HOURS IN HOPES OF LEANING TOWARD A WORSE CASE SCENARIO
FOR THIS UPCOMING EVENT. WITH THAT RAINFALL MOST GAGED STREAMS WILL
COME CLOSE TO FLOOD STAGE. THE ASSUNPINK, NESHAMINY, PASSAIC WOULD
REACH MINOR FLOODING AND THE MILLSTONE AT BLACKWELLS MILLS WOULD
REACH MODERATE FLOODING. HEADWATER GUIDANCE FOR NORTHERN NEW JERSEY
STARTS SHOWING PROBLEMS WITH FLOODING ONCE 12 HR RAINFALL EXCEEDS AN
INCH WHILE THE REST OF OUR CWA ITS GENERALLY MORE THAN AN INCH AND A
HALF. RIGHT NOW NO PROBLEMS ARE EXPECTED ON THE DELAWARE.

WE WILL CONTINUE TO MONITOR MODEL TRENDS AND WILL CONTINUE TO WORD
POSSIBLE FLOODING IN THE HWO. THE LATEST MDLS HAVE TRENDED
SLIGHTLY DOWNWARD WITH THEIR QPFS, BUT IT MAY NOT BE ENOUGH. THE
MOST PROBLEMATIC AREA STILL LOOKS TO BE NORTHERN NJ.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM MONDAY TO 8 PM EDT TUESDAY FOR
     ANZ430-431-452>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...HEAVENER
MARINE...HEAVENER
HYDROLOGY...GIGI/NIERENBERG
Hazardous weather outlook, Mar 20, 3:41 PM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT SAT MAR 20 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-211945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
341 PM EDT SAT MAR 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAIN WILL OVERSPREAD THE AREA EARLY MONDAY AND CONTINUE INTO
TUESDAY. AT THIS TIME, IT LOOKS AS IF BETWEEN 0.75 AND 1.50 INCHES
OF RAIN WILL FALL DURING THIS PERIOD. IF THESE PRECIPITATION
AMOUNTS ARE REALIZED, THERE COULD BE SOME FLOODING PROBLEMS,
ESPECIALLY IN CENTRAL AND NORTHERN NEW JERSEY WHERE THE HEAVIEST
RAIN IS CURRENTLY EXPECTED. PLEASE LOOK FOR UPDATED STATEMENTS
THROUGHOUT THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-211945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EDT SAT MAR 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:26 PM EDTFlood WatchPHIBurlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth and 5 more37 hr

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.